If you're bleeding into your stomach, you throw up blood, and usually lots of it. Black stools can indicate internal bleeding too if its lower in the digestive tract. Coughing up a little blood in mucous is most likely some bleeding from irritation from coughing. If it continues you should call your dr. 2 days of xarelto isn't enough to do much of anything yet.
As long as you are not coughing up blood each time you cough, known as hemoptysis, you should be fine. However, you are at high risk since you have PE's and are taking Xarelto. Hemoptysis can also come from bleeding outside the lungs and airways. Severe nosebleeds or vomiting of blood from the stomach can result in blood draining into the windpipe (trachea). The blood is then coughed up, appearing as hemoptysis. In many people with hemoptysis, no cause is ever identified.
- Xarelto Information for Consumers
- Xarelto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xarelto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2013 • 1 answer
Posted 15 Sep 2014 • 1 answer
Posted 21 Sep 2014 • 1 answer
Posted 15 Mar 2015 • 1 answer
Posted 23 Apr 2015 • 2 answers